Role of exponential type random invexities for asymptotically sufficient efficiency conditions in semi-infinite multi-objective fractional programming

PDF Version Also Available for Download.

Description

This article introduces several notions of random exponential type asymptotic invexities to establish results to the context of a class of asymptotically sufficient efficiency conditions in semi-infinite multi-objective fractional programing.

Physical Description

20 p.

Creation Information

Verma, Ram U. & Seol, Youngsoo September 2, 2016.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by UNT College of Arts and Sciences to Digital Library, a digital repository hosted by the UNT Libraries. More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Authors

Publisher

Provided By

UNT College of Arts and Sciences

The UNT College of Arts and Sciences educates students in traditional liberal arts, performing arts, sciences, professional, and technical academic programs. In addition to its departments, the college includes academic centers, institutes, programs, and offices providing diverse courses of study.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

This article introduces several notions of random exponential type asymptotic invexities to establish results to the context of a class of asymptotically sufficient efficiency conditions in semi-infinite multi-objective fractional programing.

Physical Description

20 p.

Source

  • SpringerPlus, 2016. New York, NY: Springer Science+Business Media

Language

Item Type

Identifier

Unique identifying numbers for this article in the Digital Library or other systems.

Publication Information

  • Publication Title: SpringerPlus
  • Volume: 5
  • Issue: 1
  • Pages: 1-20

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • September 2, 2016

Added to The UNT Digital Library

  • Oct. 6, 2016, 10:24 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 0
Total Uses: 2

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

Citations, Rights, Re-Use

Verma, Ram U. & Seol, Youngsoo. Role of exponential type random invexities for asymptotically sufficient efficiency conditions in semi-infinite multi-objective fractional programming, article, September 2, 2016; New York, New York. (digital.library.unt.edu/ark:/67531/metadc910352/: accessed October 19, 2017), University of North Texas Libraries, Digital Library, digital.library.unt.edu; crediting UNT College of Arts and Sciences.